# SDR USAA2011012490320

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 30,688 hours, 18,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A6103
- Condition: Defective
- Location: L1 Door
- Part time: 34,690 hours, 14,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1987 CLT - EES - ON PUSHBACK, L1 DOOR INDICATOR SHOWS UNARMED ON ECAM WITH DOOR SLIDE LEVER IN ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE.
